# SDR 0400509620

- Difficulty date: March 27, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- Aircraft time: 62,011 hours, 72,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACKS IN BULKHEAD WEB AT BS 756. REPAIRED PER EA 96-198613.
